# SDR VTZA95177

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 907
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Signal Cond
- Part number: 31033826
- Condition: Out Of Limits
- Location: Cockpit Torque
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 6258 - IAD-ALB - ABORTED THE TAKEOFF DUE TO THE RT ENGINE HAVING LOW TORQUE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE SWAPPED TO BRIDGE NR 2 AND RECALIBRATED PER CURRENT DSC SHEET.  PERFORMED ENGINE RUNS AND ALL PARAMETERS WITHIN LIMITS.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (W)
